Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sleeping disorder, unable to sleep, affecting daily life, wake up on very little noise. Treatment?

Good Afternoon, I have been unable to sleep for the past 3 months, and it has been getting worse day by day. It has effected my daily life, and my education as well. I cannot fall asleep in the night, and waking up is no problem at all, because every little noise is enough to wake me up. Once up, I cannot fall back asleep. Please help!
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

i wish you a very happy new year

The problem which you have is called as insomnia. The causes of insomnia are so many. Basically you need to see a sleep specialist to find out if there is any other cause for the same. Further, you need to have a good sleep hygine i.e go to bed regularly, donot drink coffee after 8 pm etc which your sleep specialist will discuss with you. I hope this will help you.
Answered: Tue, 8 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor